I had a mania attack a year ago due to divorce. It has been a year I'm taking epival 500mg twice a day. How to stop the dosage because now I don't need medicines. I living normally. It was just a phase.

Posted by: Asad Habib , 34 years

1Responses

Answers

  • User Avatar

    Dr. Ghulam Sughra

    General Physician - 7 years experience

    31 Aug, 2018

    With any medication you have to go off it at the exact titration rate your psychiatrist states. If you go to fast you can get withdrawal symptoms which seem to be what you are describing. If you couldn't tolerate that mood stabilizer there are many others.
    Ask your psychiatrist about changing to another available option as regards mood stabilizers.
    I would suggest you to call us on myzindagi live app for more guidance ,or you can consult and get a complete physical examination by specialist am referring below.
    In order to get prescription from our doctors, you either need to physically visit a doctor, or download the app to make FREE Video Consultation. Andriod:http://bit.ly/2nGJDs2 iOS: http://apple.co/2oGjdeE. To book an appointment call at 042 35852314 . All these services are free of cost.

    Referred Doctors

    User Avatar

    Dr. Muhammad Waseem

    Psychiatrist , 15 years experience

    User Avatar

    Dr.Khalid Mahmood Mughal

    Psychiatrist , 33 years experience

    User Avatar

    Dr. Nyla Shafiq Chaudry

    Psychiatrist , 25 years experience

    Comments

Download now to get FREE video consultation & more!